MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number CA GEN.2
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable low calcium gen.2 results from the cobas 6000 c 501 module.The samples were repeated on another cobas c501 at another site.Two examples were provided.Patient 1 initial result was 6.0 mg/dl.The repeat result was 8.5 mg/dl.Patient 2 initial result was 7.9 mg/dl.The repeat result was 8.4 mg/dl.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The cobas 6000 c 501 serial number was (b)(6).The field service engineer found there was a bent sample probe.He adjusted the sample probe and ran precision testing, which passed.The customer ran qc, which passed.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.
 
Additional Manufacturer Narrative
The calibration and qcs were acceptable.The alarm trace did not indicate any issues.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22817672
Report Number1823260-2025-02521
Device Sequence Number5751744
Product Code JJE
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberCA GEN.2
Device Catalogue Number05860636001
Device Lot Number85056701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer08/15/2025
09/11/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/05/2025
09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown